Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Skew exactness perturbation


Authors: Robin Harte and David Larson
Journal: Proc. Amer. Math. Soc. 132 (2004), 2603-2611
MSC (2000): Primary 47A10
DOI: https://doi.org/10.1090/S0002-9939-04-06914-X
Published electronically: April 21, 2004
MathSciNet review: 2054785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We offer a perturbation theory for finite ascent and descent properties of bounded operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10

Retrieve articles in all journals with MSC (2000): 47A10


Additional Information

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin 2, Ireland
Email: rharte@maths.tcd.ie

David Larson
Affiliation: Department of Mathematics, Texas A & M University, College Station, Texas 77843-3368
Email: larson@math.tamu.edu

DOI: https://doi.org/10.1090/S0002-9939-04-06914-X
Received by editor(s): January 28, 2002
Received by editor(s) in revised form: May 24, 2002
Published electronically: April 21, 2004
Additional Notes: The first author was partially supported by Enterprise Ireland grant number IC/2001/027
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2004 American Mathematical Society